IJPAM: Volume 96, No. 3 (2014)

AG CODES AND VECTOR BUNDLES ON
RATIONAL SURFACES

Tohru Nakashima
Department of Mathematical and Physical Sciences
Japan Women's University
Mejirodai 2-8-1, Bunkyoku, Tokyo, JAPAN


Abstract. We prove the existence of weakly stable bundles on a curve on certain rational surfaces defined over a finite field. As an application, we give certain bounds of the parameters of the AG codes constructed from these bundles.

Received: May 10, 2014

AMS Subject Classification: 94B27, 14H60, 14J60

Key Words and Phrases: algebraic-geometric codes, vector bundles

Download paper from here.




DOI: 10.12732/ijpam.v96i3.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 3
Pages: 329 - 342


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).